# SDR ASOA201810293064

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,157 hours, 32,557 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,345 hours, 24,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311792
- Condition: Leaking
- Location: Nr 1
- Part time: 29,345 hours, 24,696 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 CAUSING HAZE AND SMELL IN AIRCRAFT. MAINTENANCE REPLACED THE NR 1 ENGINE. OPERATIONAL CHECKS WERE GOOD.
